# SDR YENA201708260697

- Difficulty date: August 26, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N804JB
- Make and model: Airbus A320-232
- Aircraft serial: 5142
- Aircraft time: 19,802 hours, 6,343 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Part serial: 238153619
- Condition: Malfunctioned
- Location: Galley
- Part time: 39,264 hours, 15,005 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FT 1127, FLL-MBJ. DURING CLIMBOUT TO MBJ WE WERE STRUCK BY LIGHTNING ON FRONT OF AIRCRAFT. COFFEE POTS BEGAN STEAMING + ELECTRICAL SPARKING COFFEE POT BREAKERS WERE PULLED. EMERGENCY DECLARED RETURNED TO FLL FOR OVERWEIGHT LANDING. ACCOMPLISHED LIGHTNING STRIKE INSPECTION OF AIRCRAFT TOTAL SURFACE PER AMM 05-51-18, NO DAMAGE FOUND, OK TO CONTINUE. IAW OVERWEIGHT LANDING INSP PER AMM 05-51-11. NO LOAS REPORT 15 TRIGGERED AND VERTICAL ACCEL. REPLACED BOTH FWD GALLEY C/MAKERS AS REQ'D, OPS CK OK.
